# SDR DXTA200702621DXTA

- Difficulty date: November 20, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 1,626 hours, 1,302 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN MOUNT DID NOT LOCK DOWN WITH OTHER GEAR. GREEN LIGHT STAYED OFF ADN RED UNSAFE INDICATOR LIGHT ILLUMINATED FOR 15+ SECONDS. JACKED A/C PERFORMED GEAR SWING I/A/W CE560E M/M 32-01-00. LANDING GEAR HYD SYSTEM ADJ/TEST. GEAR SWING OPS CHECKED GOOD. SUSPECTED MOISTURE IN GEAR DOWN LOCK SWITCH. CLEANED DOWNLOCK SWITCH CONNECTOR. GEAR TRAVEL TIMES WITHIN LIMITS. 5 SECONDS AND 4 SECONDS EXTEND. OPS CHECKED GOOD.
